4 doctors weighed in:

I am a 19 y.o male and I want my beard to grow thicker. I want to use some testosterone supplements. What are the downsides/side effects of it?

4 doctors weighed in
Dr. Ronald Krauser
Internal Medicine - Rheumatology
3 doctors agree

In brief: Don't use it

Side effects include impotency, shrinkage of testicles, acne and a significantly higher risk of heart attack and stroke.
Do you still want to use it?

In brief: Don't use it

Side effects include impotency, shrinkage of testicles, acne and a significantly higher risk of heart attack and stroke.
Do you still want to use it?
Thank
1 comment
Dr. Richard Roberts
You either grow a thick beard or you don't. Even if you took illegal extra testosterone, it will not change. Beard grows in response to the presence of end-organ receptors with enzymes which change testosterone to dihydrotestosterone. If you ain't got the receptors all over your face, all the testosterone in the word wouldn't work.
Get help from a real doctor now
Dr. Steven Seres
Board Certified,
20 years in practice
498K people helped
Continue
100,000 doctors available